Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Will there be any side effect if I take effexor and dexatrim Max Complex 7 together ?

is it safe to take effexor and dexatrim Max Complex 7 together?
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  734
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

welcome to HealthcareMagic

The medicine you are taking effexor is a antidepressant called Venlafaxine and the dexa trim max has content of 7 keto;ginseng;B-complex caffeine.The drug interaction that can take place between the dexatrim and antidepressant is not properly known so it is better to avoid taking them together.Still if you really need to take it please consult your doctor who has started you on effexor before starting dexatrim max.

Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor